Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 15 found articles
 
 
  Exact and adaptive prediction intervals for order statistics
 
 
Title: Exact and adaptive prediction intervals for order statistics
Author: Ogunyemi, O.T.
Nelson, Paul I.
Appeared in: Communications in statistics
Paging: Volume 25 (1996) nr. 4 pages 1057-1074
Year: 1996
Contents: We construct exact prediction intervals for future order statistics based on a random sample from a given family of distributions with unknown location and scale parameters. In the one sample problem, only a specified number of the first order statistics are available. In the two sample problem, predicitons are made for a second independent sample. We also propose an adaptive two stage procedure when the distribution is unknown. First the data are used to select a distribution and then a prediction interval for that distribution is constructed. We show that the adaptive procedure provides protection against model misspecification
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands